American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R17) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Jonathan Bowden. Symplectic 4-manifolds with fixed point free circle actions. Proc. Amer. Math. Soc. 142 (2014) 3299-3303.
Abstract, references, and article information
View Article: PDF

[2] Carlos Campos-Apanco and Andrés Pedroza. Bounded symplectic diffeomorphisms and split flux groups. Proc. Amer. Math. Soc. 140 (2012) 2883-2892.
Abstract, references, and article information
View Article: PDF

[3] Hiroaki Ishida. Symplectic real Bott manifolds. Proc. Amer. Math. Soc. 139 (2011) 3009-3014. MR 2801640.
Abstract, references, and article information
View Article: PDF

[4] Hisaaki Endo and Yusuf Z. Gurtas. Lantern relations and rational blowdowns. Proc. Amer. Math. Soc. 138 (2010) 1131-1142. MR 2566578.
Abstract, references, and article information
View Article: PDF

[5] G. Bande and D. Kotschick. Moser stability for locally conformally symplectic structures. Proc. Amer. Math. Soc. 137 (2009) 2419-2424. MR 2495277.
Abstract, references, and article information
View Article: PDF

[6] John B. Etnyre. On contact surgery. Proc. Amer. Math. Soc. 136 (2008) 3355-3362. MR 2407103.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Bang-He Li and Tian-Jun Li. Circle-sum and minimal genus surfaces in ruled 4-manifolds. Proc. Amer. Math. Soc. 135 (2007) 3745-3753. MR 2336591.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Jongil Park. The geography of symplectic $4$-manifolds with an arbitrary fundamental group. Proc. Amer. Math. Soc. 135 (2007) 2301-2307. MR 2299508.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Benjamin McKay. Almost complex rigidity of the complex projective plane. Proc. Amer. Math. Soc. 135 (2007) 597-603. MR 2255307.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] D. Kotschick. Minimizing Euler characteristics of symplectic four-manifolds. Proc. Amer. Math. Soc. 134 (2006) 3081-3083. MR 2231635.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Paolo Ghiggini, Paolo Lisca and András I. Stipsicz. Classification of tight contact structures on small Seifert 3--manifolds with $e_0\geq 0$. Proc. Amer. Math. Soc. 134 (2006) 909-916. MR 2180909.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] R. Hind. Symplectic hypersurfaces in $\mathbb{C}P^3$. Proc. Amer. Math. Soc. 134 (2006) 1205-1211. MR 2196058.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Stefano Vidussi. Symplectic tori in homotopy $\mathbf{E}(1)$'s. Proc. Amer. Math. Soc. 133 (2005) 2477-2481. MR 2138891.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Guang-Cun Lu. An extension of Biran's Lagrangian barrier theorem. Proc. Amer. Math. Soc. 133 (2005) 1563-1567. MR 2111958.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Jaroslaw Kedra. Evaluation fibrations and topology of symplectomorphisms. Proc. Amer. Math. Soc. 133 (2005) 305-312. MR 2086223.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Burak Ozbagci and András I. Stipsicz. Contact 3-manifolds with infinitely many Stein fillings. Proc. Amer. Math. Soc. 132 (2004) 1549-1558. MR 2053364.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1